Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Hurts while urinating.

Hi im getting very concerned when I urinate it hurts a lot a lot and after wards I have the sensation to go again and again to the bathroom slightly any urine comes out and it hurts alot alot why is this happening?
Asked On : Thu, 18 Mar 2010
Answers:  3 Views:  1882
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
you need to have urine examination and ultrasound done. once the urine culture is available you need to start on culture sensitive antibiotics
Answered: Sat, 1 Jan 2011
I find this answer helpful
  Anonymous's Response
It's Probably A Bladder Infection. The Best Way To Treat That Is Stop Drinking Soda, And Drink Like Water.
It Should Stop In A Few days If You Keep Drinking Water, And When It Stops Hurting You Can Start Drinking Carbonated Drinks Again.
Answered: Fri, 31 Dec 2010
  Anonymous's Response

Hi.. You may be having an urine infection.. Drink plenty of water.. Avoid spicy food.. If your symptoms persist or if you develop fever, then see a doctor for evaluation..

Answered: Wed, 7 Apr 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor